MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medivators field service engineer (fse) reported while on site at a facility servicing their dsd-201 automated endoscope reprocessor (aer) that one basin of the aer had the incorrect temperature settings per the rapicide high-level disinfectant being used.There is potential that endoscopes reprocessed in the aer were not adequately high-level disinfected, thus there is potential for patient harm.The facility uses rapicide high level disinfectant in their aer which requires a 5-minute minimum contact time at 35°c.The facility's aer was set to 20°c.While onsite, medivators fse observed a cycle printout showing an endoscope was reprocessed at 27°c.Facility staff were informed of the fse's findings and it was reported that the endoscope reprocessed at 27°c was manually high-level disinfected afterwards.Medivators fse corrected the temperature setting and recommended the facility review their cycle reports to check if other endoscopes were reprocessed at temperatures below the minimum requirement of 35°c.Per the medivators dsd-201 user manual, users are required to verify correct parameter settings are appropriate for the type of hld utilized.No information was provided to medivators regarding how many cycles may have been affected.Medivators fse also reported during his service visit that the facility had installed the water filters in their aer incorrectly.They had placed the 0.45 micron filter before the 1.0 micron filter.Facility staff were informed and medivators fse correctly installed new filters for the facility.There have been no reports of patient harm.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
Medivators field service engineer reported while on site at a facility servicing their dsd-201 automated endoscope reprocessor that one basin of the aer had the incorrect temperature settings per the rapicide high-level disinfectant being used.There is potential that endoscopes reprocessed in the aer were not adequately high-level disinfected, thus there is potential for patient harm.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7894205
Report Number2150060-2018-00064
Device Sequence Number13937921
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;